Alert archive / Arkansas / Flash Flood Warnings in 2025

Flash Flood Warning 35, NWS Tulsa, OK

May 25, 2025Benton County, Madison County, Washington County, Arkansas; Adair County, Cherokee County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at May 25, 2025, 12:16 PM CDT for Benton County, Madison County, Washington County, Arkansas; Adair County, Cherokee County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2025, 12:16 PM CDT (17:16 UTC)
Expired
May 25, 2025, 3:30 PM CDT
In force
3 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Benton County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK

The radar

The Western Arkansas radar (KSRX), 85 km from the middle of the area, began a volume at 17:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 5.3 hours before the alert went out and 319 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2025-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1007 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2025-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1007 J/kg
Mixed-layer CIN
-523 J/kg
Mixed-layer LCL
1267 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
232 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

161 
WGUS54 KTSA 251716
FFWTSA
ARC007-087-143-OKC001-021-252030-
/O.NEW.KTSA.FF.W.0035.250525T1716Z-250525T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
1216 PM CDT Sun May 25 2025

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Southwestern Benton County in northwestern Arkansas...
  Madison County in northwestern Arkansas...
  Washington County in northwestern Arkansas...
  Eastern Cherokee County in east central Oklahoma...
  Adair County in northeastern Oklahoma...

* Until 330 PM CDT.

* At 1216 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Additional rainfall amounts of 
  0.5 to 2 inches are possible in the warned area and will combine 
  with heavy rains from early this morning to produce areas of flash 
  flooding.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Fayetteville...                    Springdale...
  Tahlequah...                       Siloam Springs...
  Stilwell...                        Huntsville...
  Farmington...                      Prairie Grove...
  Elkins...                          Tontitown...
  West Fork...                       Lincoln...
  Westville...                       Greenland...
  West Siloam Springs...             Winslow...
  Watts...                           Oaks...
  St. Paul...                        Hindsville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3616 9501 3616 9457 3618 9457 3620 9401
      3614 9355 3613 9355 3613 9348 3608 9348
      3608 9345 3597 9345 3595 9349 3588 9351
      3588 9352 3576 9352 3576 9449 3574 9449
      3566 9503

FLASH FLOOD...RADAR INDICATED

$$
1 follow-up statement
972 
WGUS74 KTSA 252020
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
320 PM CDT Sun May 25 2025

ARC007-087-143-OKC001-021-252030-
/O.EXP.KTSA.FF.W.0035.000000T0000Z-250525T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton AR-Madison AR-Washington AR-Adair OK-Cherokee OK-
320 PM CDT Sun May 25 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 330 PM CDT THIS AFTERNOON FOR 
SOUTHWESTERN BENTON, MADISON, WASHINGTON AR, EASTERN CHEROKEE AND 
ADAIR COUNTIES...

Flood waters have receded. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 700 PM CDT Monday for portions 
of Arkansas and Oklahoma.

&&

LAT...LON 3616 9501 3616 9457 3618 9457 3620 9401
      3614 9355 3613 9355 3613 9348 3608 9348
      3608 9345 3597 9345 3595 9349 3588 9351
      3588 9352 3576 9352 3576 9449 3574 9449
      3566 9503

$$

Mejia

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 25, 9:49 AM CDT, 2 hours 27 minutes earlier. Its key messages:

  • Issued at 312 AM CDT Sat May 24 2025
  • Thunderstorms persist early this morning across eastern Oklahoma and northwest Arkansas. Flooding threat will continue, in addition to severe weather concerns.
  • Widespread showers and storms Sunday through Sunday night and may persist through the day Monday. Severe weather potential remains. Flooding likely to be ongoing by Monday.
  • Widespread heavy rainfall footprint expected through Monday across most of eastern Oklahoma and northwest/west central Arkansas. The holiday weekend will have many outdoor activities and the prolonged heavy rainfall potential may expose many to an increasing flood risk. Flood safety awareness remains a focus.
Area forecast discussion, May 25, 9:49 AM CDT, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
949 AM CDT Sun May 25 2025

...New SHORT TERM...

.KEY MESSAGES...
Issued at 312 AM CDT Sat May 24 2025

  - Thunderstorms persist early this morning across eastern
    Oklahoma and northwest Arkansas. Flooding threat will
    continue, in addition to severe weather concerns.

  - Widespread showers and storms Sunday through Sunday night and
    may persist through the day Monday. Severe weather potential
    remains. Flooding likely to be ongoing by Monday.

  - Widespread heavy rainfall footprint expected through Monday
    across most of eastern Oklahoma and northwest/west central
    Arkansas. The holiday weekend will have many outdoor
    activities and the prolonged heavy rainfall potential may
    expose many to an increasing flood risk. Flood safety
    awareness remains a focus.

&&

.SHORT TERM...
(The rest of today )
Issued at 940 AM CDT Sun May 25 2025

Expansive overnight and early morning precip has driven the
associated outflow boundary along a central OK into SE OK
corridor. VWP data sampled a broad fetch of upglide ongoing atop
this boundary and convection has steadily expanded in coverage
over the last hour across NE OK. Short term guidance has this
scenario and persists the ongoing showers and storms eastward
through the early afternoon generally across NE OK into far NW AR.
A largely undisturbed warm sector extends from E TX into far SE OK
and this airmass will advance northward with any northward retreat
of the aforementioned outflow boundary. Renewed storm development
is likely by mid to late afternoon both along and north of the
eventual boundary placement with an associated increase in severe
potential as the more unstable airmass will increase in area.
Storm coverage is likely to steadily increase through evening with
focus also turning to storms spreading across S OK / N TX during
the evening. A corridor of very heavy rainfall from overnight
extends across NE OK into far NW AR and any additional heavy rains
will lead to quick onset flooding.

The updated forecasts will continue to address short term trends
but the overall forecast through the afternoon and evening
reflects the scenario mentioned.

&&

.LONG TERM...
(Tomorrow through Saturday)
Issued at 312 AM CDT Sun May 25 2025

By Monday morning, the bulk of heavy precip should be moving off
to the southeast of the CWA. Scattered showers and thunderstorms
will remain possible through the day, however, as upper troughing
moves through the region. Locally heavy rainfall will remain
possible through Monday night, as well as a limited risk for
severe hail/ wind. The associated sfc low navigates eastward into
Tuesday with drier northerly flow filling into the region and
precip ending from west to east. By late Wednesday night into
thursday, another wave will be approaching the region with another
round of showers and storms areawide. Will need to keep an eye on
the heavy rain potential with this system, but it is not looking
as intense as the current stretch of rainfall. Periodic low rain
chances may persist into next weekend, but in general the forecast
appears to become drier with time as ridging attempts to push
into the central plains. Temperatures through the extended period
will begin below average before warning back to near average.

&&

.AVIATION...
(12Z TAFS)
Issued at 633 AM CDT Sun May 25 2025

Mainly MVFR ceilings will prevail through the forecast period.
Showers and thunderstorms will occur from time to time, with the
most widespread activity expected later this evening and
overnight.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   79  64  75  60 /  70  80  80  70
FSM   84  67  78  65 /  70  80  90  80
MLC   87  66  78  62 /  50  90  80  80
BVO   76  59  73  56 /  90  90  80  70
FYV   79  61  74  60 /  90  90  80  70
BYV   74  59  68  60 /  90  90  80  80
MKO   80  64  75  61 /  80  90  80  70
MIO   74  61  69  60 /  90  90  70  70
F10   81  64  76  61 /  70  90  80  70
HHW   89  67  76  65 /  40  70  90  80

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Monday evening for OKZ049-053>076.

AR...Flood Watch through Monday evening for ARZ001-002-010-011-019-
     020-029.

&&

SHORT TERM...07
LONG TERM....43
AVIATION...05
Hazardous weather outlook, May 25, 4:47 AM CDT, 7 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
447 AM CDT Sun May 25 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-261000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
447 AM CDT Sun May 25 2025

...SIGNIFICANT IMPACTS FROM SEVERE WEATHER AND FLOODING THROUGH
MONDAY...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN AND FLASH FLOOD.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Strong to severe thunderstorms capable of producing large hail,
damaging winds, and torrential rainfall are ongoing this morning
across northeast Oklahoma and northwest Arkansas. Storms are
expected to continue through the morning and spread into east-
central and southeast Oklahoma, as well as west-central Arkansas
this afternoon. Additional widespread thunderstorms will develop
by this evening and persist overnight with continued severe
weather and flooding potential areawide. Flash flooding is of
particular concern with storms today, so please keep flood safety
in mind today and tonight. Do not attempt to drive through flooded
roadways. Additionally, be especially attentive when traveling at
night as it is more difficult to identify floodwater in the dark.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY...Thunderstorm Potential...Heavy Rain Potential.
TUESDAY THROUGH SATURDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
The bulk of the severe weather and heavy rain threats should exit
the area by Monday morning. However, additional showers and
thunderstorms are expected during the day Monday and Monday night.
Some of the stronger storms may still produce locally heavy
rainfall as well as large hail and damaging wind gusts. Conditions
generally become drier Tuesday and Wednesday, though isolated
showers and storms cannot be ruled out, primarily in southeast
Oklahoma. Another round of widespread storms is expected Wednesday
night and Thursday with additional heavy rain and severe
potential. Periodic precipitation chances persist through the end
of the week, but are expected to gradually trend drier by next
week.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, May 25, 11:00 AM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1100 AM CDT Sun May 25 2025

OKZ066>068-070-251630-
Muskogee OK-Okmulgee OK-Cherokee OK-Wagoner OK-
1100 AM CDT Sun May 25 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN WAGONER...WEST
CENTRAL CHEROKEE...NORTHEASTERN OKMULGEE AND NORTHERN MUSKOGEE
COUNTIES THROUGH 1130 AM CDT...

At 1100 AM CDT, Doppler radar indicated a cluster of strong
thunderstorms along a line extending from 2 miles south of Haskell to
3 miles northeast of Taft to 2 miles south of Okay. Movement was east
at 35 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Muskogee...                       Okay...
Tullahassee...                    Hulbert...
Jamesville...                     Haskell...
Sequoyah State Park...            Porter...
Taft...                           Choska...
Fort Gibson...                    Tahlequah...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3596 9515 3585 9494 3571 9535 3568 9574
      3580 9585 3589 9554
TIME...MOT...LOC 1600Z 256DEG 32KT 3579 9566 3579 9549 3582 9531

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, May 25, 11:08 AM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1108 AM CDT Sun May 25 2025

ARZ011-020-251645-
Madison AR-Franklin AR-
1108 AM CDT Sun May 25 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL MADISON AND
NORTHEASTERN FRANKLIN COUNTIES THROUGH 1145 AM CDT...

At 1108 AM CDT, Doppler radar indicated a strong thunderstorm 3 miles
west of Cass, moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Turners Bend...                   Cass...
Taft...                           Barnes...
Paradise...                       Redding...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3577 9370 3561 9370 3565 9395 3573 9396
      3573 9391 3574 9391 3575 9389 3576 9390
      3576 9395 3581 9364 3577 9363
TIME...MOT...LOC 1608Z 266DEG 33KT 3569 9388

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, May 25, 11:22 AM CDT, 54 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1122 AM CDT Sun May 25 2025

ARZ001-010-OKZ069-251645-
Benton AR-Washington AR-Adair OK-
1122 AM CDT Sun May 25 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN BENTON...WEST
CENTRAL WASHINGTON AND NORTHERN ADAIR COUNTIES THROUGH 1145 AM CDT...

At 1122 AM CDT, Doppler radar indicated a strong thunderstorm near
Christie, moving northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Lake Francis...                   Proctor...
Westville...                      Christie...
Cincinnati...                     Prairie Grove...
Ballard...                        Rhea...
Wedington...                      Summers...
Lincoln...                        Baron...
Watts...                          Siloam Springs...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3597 9431 3588 9480 3590 9481 3590 9480
      3602 9480 3620 9448
TIME...MOT...LOC 1622Z 244DEG 36KT 3598 9473

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, May 25, 11:30 AM CDT, 46 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1130 AM CDT Sun May 25 2025

OKZ067>070-251700-
Adair OK-Muskogee OK-Cherokee OK-Wagoner OK-
1130 AM CDT Sun May 25 2025

...STRONG THUNDERSTORMS WILL IMPACT WEST CENTRAL ADAIR...SOUTHEASTERN
WAGONER...CENTRAL CHEROKEE AND NORTHEASTERN MUSKOGEE COUNTIES THROUGH
NOON CDT...

At 1130 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles north of Eldon to 5 miles east of Fort
Gibson to 4 miles west of Muskogee. Movement was southeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Tahlequah...                      Eldon...
Tullahassee...                    Hulbert...
Proctor...                        Pumpkin Center...
Summit...                         Fort Gibson...
Muskogee...                       Cookson...
Okay...                           Braggs...
Cherokee Landing State Park...    Sequoyah State Park...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3605 9484 3582 9552 3570 9553 3560 9535
      3569 9494 3585 9466
TIME...MOT...LOC 1630Z 295DEG 24KT 3596 9483 3579 9515 3575 9543

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Local storm report, May 25, 12:05 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1205 PM CDT Sun May 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     Flood            1 SSE Owasso            36.25N 95.85W
05/25/2025                   Tulsa              OK   Law Enforcement

            66th Street North under US 169 and between
            US 169 and 129th East Avenue is impassable.
            Report via Owasso PD social media.

&&

KAH
Local storm report, May 25, 12:15 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1215 PM CDT Sun May 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     Flash Flood      4 NE Owasso             36.30N 95.80W
05/25/2025                   Rogers             OK   NWS Employee

            Photos of very high, flowing water from a
            creek out of its banks.

&&

KAH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 4:52 AM CDTAreal Flood AdvisoryTSABenton, Washington3 hr
May 25, 5:36 AM CDTSpecial Weather StatementTSABenton, Washington39 min
May 25, 6:18 AM CDTAreal Flood AdvisoryTSABenton, Carroll, Crawford, Madison, Washington3 hr
May 25, 7:08 AM CDTFlash Flood WarningTSABenton, Washington5 hr
May 25, 7:09 AM CDTAreal Flood AdvisoryTSABenton, Carroll, Madison3 hr
May 25, 7:25 AM CDTSpecial Weather StatementTSACrawford, Madison, Washington35 min
May 25, 7:59 AM CDTSpecial Weather StatementTSACrawford, Madison46 min
May 25, 8:34 AM CDTSpecial Weather StatementTSAFranklin41 min
May 25, 9:08 AM CDTRiver Flood AdvisoryTSAFranklin, Johnson, Logan18 hr
May 25, 10:10 AM CDTSpecial Weather StatementTSAWashington35 min
May 25, 11:08 AM CDTSpecial Weather StatementTSAFranklin37 min
May 25, 11:14 AM CDTSevere Thunderstorm WarningTSAFranklin31 min
May 25, 1:22 PM CDTAreal Flood AdvisoryTSACrawford, Franklin3 hr
May 25, 1:51 PM CDTSpecial Weather StatementTSAFranklin24 min
May 25, 2:02 PM CDTSpecial Weather StatementTSASebastian43 min
May 25, 2:20 PM CDTAreal Flood AdvisoryTSACrawford, Franklin, Sebastian2 hr
May 24, 11:32 PM CDTSpecial Weather StatementTSAOsage43 min
May 24, 11:39 PM CDTSevere Thunderstorm WarningTSAOsage51 min
May 25, 12:12 AM CDTSpecial Weather StatementTSAOsage33 min
May 25, 12:17 AM CDTSevere Thunderstorm WarningTSAOsage27 min
May 25, 12:42 AM CDTSpecial Weather StatementTSAOsage33 min
May 25, 12:48 AM CDTAreal Flood AdvisoryTSAOsage, Pawnee3 hr
May 25, 12:52 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee38 min
May 25, 1:16 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage, Pawnee44 min
May 25, 1:18 AM CDTSpecial Weather StatementTSARogers27 min
May 25, 1:46 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage, Pawnee44 min
May 25, 1:49 AM CDTSpecial Weather StatementTSAKay26 min
May 25, 2:10 AM CDTSevere Thunderstorm WarningTSAOsage29 min
May 25, 2:13 AM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee4 hr
May 25, 2:15 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Osage, Pawnee, Tulsa45 min
May 25, 2:38 AM CDTSpecial Weather StatementTSAOsage37 min
May 25, 2:45 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Okmulgee, Osage, Rogers, Tulsa, Wagoner and 1 more45 min
May 25, 3:00 AM CDTAreal Flood AdvisoryTSACreek, Nowata, Osage, Rogers, Tulsa, Wagoner and 1 more4 hr
May 25, 3:13 AM CDTFlash Flood WarningTSAOsage, Pawnee4 hr
May 25, 3:21 AM CDTSpecial Weather StatementTSAMayes, Rogers, Tulsa, Wagoner39 min
May 25, 3:24 AM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Tulsa, Wagoner51 min
May 25, 3:34 AM CDTFlash Flood WarningTSACreek, Osage, Rogers, Tulsa, Wagoner, Washington4 hr
May 25, 3:49 AM CDTAreal Flood AdvisoryTSACherokee, Craig, Mayes, Muskogee, Nowata, Rogers and 1 more4 hr
May 25, 4:03 AM CDTSpecial Weather StatementTSAKay42 min
May 25, 4:13 AM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Wagoner47 min
May 25, 4:17 AM CDTSevere Thunderstorm WarningTSAOsage43 min
May 25, 4:18 AM CDTSpecial Weather StatementTSADelaware27 min
May 25, 4:48 AM CDTSpecial Weather StatementTSADelaware57 min
May 25, 4:49 AM CDTSpecial Weather StatementTSAAdair, Cherokee41 min
May 25, 4:55 AM CDTSpecial Weather StatementTSAOsage50 min
May 25, 4:58 AM CDTSpecial Weather StatementTSACherokee32 min
May 25, 5:11 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee34 min
May 25, 5:54 AM CDTFlash Flood WarningTSACherokee, Mayes, Muskogee, Rogers, Wagoner3 hr
May 25, 5:55 AM CDTSpecial Weather StatementTSAMayes35 min
May 25, 6:22 AM CDTSpecial Weather StatementTSACherokee38 min
May 25, 6:37 AM CDTAreal Flood WarningTSACreek, Osage, Pawnee, Rogers, Tulsa, Wagoner and 1 more56 hr
May 25, 6:54 AM CDTSpecial Weather StatementTSAAdair, Cherokee36 min
May 25, 7:45 AM CDTRiver Flood WarningTSAOsage13 hr
May 25, 7:45 AM CDTRiver Flood WarningTSAOsage, Tulsa35 hr
May 25, 7:45 AM CDTRiver Flood AdvisoryTSATulsa114 min
May 25, 7:47 AM CDTRiver Flood WarningTSARogers, Tulsa19 hr
May 25, 8:40 AM CDTAreal Flood WarningTSACherokee, Mayes, Muskogee, Rogers, Wagoner54 hr
May 25, 9:07 AM CDTRiver Flood WarningTSALeFlore3 days
May 25, 9:39 AM CDTRiver Flood WarningTSATulsa36 hr
May 25, 11:00 AM CDTFlash Flood WarningTSAOsage, Rogers, Tulsa, Washington3 hr
May 25, 11:00 AM CDTSpecial Weather StatementTSAWagoner30 min
May 25, 11:22 AM CDTSpecial Weather StatementTSAAdair23 min
May 25, 11:30 AM CDTSpecial Weather StatementTSACherokee30 min
May 25, 11:48 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee20 min
May 25, 1:59 PM CDTSpecial Weather StatementTSALatimer31 min
May 25, 2:33 PM CDTSpecial Weather StatementTSALatimer, LeFlore42 min
May 25, 2:34 PM CDTAreal Flood AdvisoryTSALatimer, LeFlore32 min
May 25, 3:00 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore16 min
May 25, 3:06 PM CDTFlash Flood WarningTSALatimer, LeFlore4 hr
May 25, 3:27 PM CDTSpecial Weather StatementTSALeFlore33 min
May 25, 3:33 PM CDTAreal Flood AdvisoryTSAPittsburg117 min
May 25, 3:59 PM CDTSpecial Weather StatementTSALatimer31 min
May 25, 4:24 PM CDTSpecial Weather StatementTSALatimer36 min
May 25, 4:48 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore29 min
May 25, 5:16 PM CDTSpecial Weather StatementTSALatimer29 min
May 25, 5:32 PM CDTSpecial Weather StatementTSAMuskogee, Okmulgee28 min
May 25, 6:12 PM CDTSpecial Weather StatementTSAMuskogee33 min

Nearby

Flash Flood Warnings in Arkansas, 2025Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.